Open Access
2011 Embedded curves and foliations
Hossein Movasati, Paulo Sad
Publ. Mat. 55(2): 401-411 (2011).


We prove the existence of regular foliations with a prescribed tangency divisor in neighborhoods of negatively embedded holomorphic curves; this is related to a linearization theorem due to Grauert. We give also examples of neighborhoods which can not be linearized.


Download Citation

Hossein Movasati. Paulo Sad. "Embedded curves and foliations." Publ. Mat. 55 (2) 401 - 411, 2011.


Published: 2011
First available in Project Euclid: 22 June 2011

zbMATH: 1227.32013
MathSciNet: MR2839449

Primary: 32E05 , 32F75 , 32L20

Keywords: holomorphic foliation , Serre duality

Rights: Copyright © 2011 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.55 • No. 2 • 2011
Back to Top